| Model Number |
SC-1160 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced an inadequate stimulation despite multiple program optimization.The patient underwent an implantable pulse generator (ipg) explant procedure.No further information has been obtained.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.